Pill side effects or pregnant? Ahh paranoid!

Watch
Anonymous #1
#1
Report Thread starter 5 years ago
#1
I have just restarted taking the pill after a week long break to have my period. I have just noticed a line that runs from my belly button to my vagina and one of my nipples is sore.

I have had my period though and I am taking the pill when having sex. Abroad right now and pregnancy tests are super expensive but I am really scared!
0
reply
Anonymous #1
#2
Report Thread starter 5 years ago
#2
Forgot to mention I have also been feeling very nauseous (though not throwing up) and my eating habits have changed...
0
reply
A5ko
Badges: 3
Rep:
?
#3
Report 5 years ago
#3
I don't know anyone who owns a remote-controlled Ultrasound device on these forums. Maybe if we had a resident Sonographer they may be able to work some magic if you hold your mouse to your stomach...

... or you know, see a professional?
1
reply
bloovanmeer
Badges: 3
Rep:
?
#4
Report 5 years ago
#4
The pill has loads of crazy side effects, especially within the first few months - as long as you have your period normally and reasonably consistently, you should be fine. I mean, nothing is ever 100% certain, but you should only really worry if you miss a period.
0
reply
Anonymous #1
#5
Report Thread starter 5 years ago
#5
(Original post by bloovanmeer)
The pill has loads of crazy side effects, especially within the first few months - as long as you have your period normally and reasonably consistently, you should be fine. I mean, nothing is ever 100% certain, but you should only really worry if you miss a period.
Thanks, that's the kind of reassurance I need. I got a little freak out seeing all these signs. Wish there were some other alternative to condoms which didn't screw up my hormones.
0
reply
Anonymous #1
#6
Report Thread starter 5 years ago
#6
(Original post by A5ko)
I don't know anyone who owns a remote-controlled Ultrasound device on these forums. Maybe if we had a resident Sonographer they may be able to work some magic if you hold your mouse to your stomach...

... or you know, see a professional?

Oh please refrain from responding with such a formulaic and unthoughtful answer.
Sometimes it helps to get reassurance and feedback from others before rushing out to pay for an expensive medical visit (as I mentioned-ABROAD).
0
reply
A5ko
Badges: 3
Rep:
?
#7
Report 5 years ago
#7
(Original post by Anonymous)
Oh please refrain from responding with such a formulaic and unthoughtful answer.
Sometimes it helps to get reassurance and feedback from others before rushing out to pay for an expensive medical visit (as I mentioned-ABROAD).
There is no one size fits all. You could be getting false assurances which could be costly.
0
reply
Musie Suzie
Badges: 12
Rep:
?
#8
Report 5 years ago
#8
Highly unlikely you're pregnant, even if you've had sex since your period, as you're probably not in your ovulation window yet (usually 12 - 17 days from the start of your period). If you haven't had sex since your period, I'm 99% certain you're not pregnant.
1
reply
BlackMagicV
Badges: 0
Rep:
?
#9
Report 5 years ago
#9
The pill has loads of crazy side effects and it basically works by making your body think that it's pregnant.
I've been on the pill for 2 years now and my period is almost always late or decides not to show up! I've not been impregnated while using, only given frights.
If the boob soreness is a big problem, a sports bra may ameliorate the whole shabang.
0
reply
Anonymous #1
#10
Report Thread starter 5 years ago
#10
(Original post by Musie Suzie)
Highly unlikely you're pregnant, even if you've had sex since your period, as you're probably not in your ovulation window yet (usually 12 - 17 days from the start of your period). If you haven't had sex since your period, I'm 99% certain you're not pregnant.
Thanks for the reassurance. I know the pill can mess around with one's body sometimes but it really does seem to give all the symptoms! Being the pregnant is the last thing I would want at this moment in my life, still at university and still loads of traveling left to do.
0
reply
Chwirkytheappleboy
Badges: 17
Rep:
?
#11
Report 5 years ago
#11
(Original post by Anonymous)
Wish there were some other alternative to condoms which didn't screw up my hormones.
Copper IUD is a non-hormonal method that is a very effective form of contraception. Once inserted it lasts for 10 years and you don't have to remember to take any pills.

You could also look into other hormonal preparations which are different to the pill that you're currently taking, and therefore have a different side-effect profile.
0
reply
Anonymous #1
#12
Report Thread starter 5 years ago
#12
(Original post by Chwirkytheappleboy)
Copper IUD is a non-hormonal method that is a very effective form of contraception. Once inserted it lasts for 10 years and you don't have to remember to take any pills.

You could also look into other hormonal preparations which are different to the pill that you're currently taking, and therefore have a different side-effect profile.
I thought about that but the complications also seemed unpleasant. Slight chance of being made infertile, heavy periods and potentially emotional anyway, according to my doctor.
0
reply
Anonymous #2
#13
Report 5 years ago
#13
I sometimes feel really nauseous after taking my pill, and I have been known to get random cravings :')

I was told at the beginning you can get a tender chest as well.

Just remember, the idea of the pill is that it tells your brain you're already pregnant so not to release an egg. Therefore, side effects are likely to mimic pregnancy.

I wouldn't be too worried if you remember your pill regularly
0
reply
beckaroo7
Badges: 13
Rep:
?
#14
Report 5 years ago
#14
I've never heard of that before when looking stuff up...maybe make an appointment with your GP? Anyone who can give you real advice wouldn't be allowed to legally and the appointment wouldn't take long.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you worried that a cap in student numbers would affect your place at uni?

Yes (246)
60.44%
No (84)
20.64%
Not sure (77)
18.92%

Watched Threads

View All